MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM
Model Number CU-172R
Medical Device Problem Codes Display Difficult to Read (1181); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the g7 monitor had vertical lines going across the entire display.The bme also stated that the display would eventually dim off and the screen remains black.No patient harm was reported.Investigation summary: the device was returned to nihon kohden for evaluation and repair.However, the reported issue could not be replicated, and the device was returned to the customer without repair.Since the complaint could not be replicated, a definitive cause for the event cannot be established.A possible explanation for the event is a transient software issue.A review of the device's complaint history by serial number reveals no similar issue.Nihon kohden will continue to trend and monitor.Additional information: b4 date of this report d9 device available for evaluation g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer h6 event problem and evaluation codes h11 additional manufacturer narrative.
 
Event or Problem Description
The biomedical engineer (bme) reported that the g7 monitor had vertical lines going across the entire display.The bme also stated that the display would eventually dim off and the screen remains black.No patient harm was reported.

Brand Name
NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25906329
Report Number8030229-2026-06848
Device Sequence Number5841869
Product Code MHX
UDI-Device Identifier04931921004517
UDI-Public(01)04931921004517
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-172R
Device Catalogue NumberCU-172R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown